# SDR DL757030946

- Difficulty date: October 21, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 45,325 hours, 22,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BREAK RING SECTION OF THE FS 1720 BULKHEAD WAS FOUND WITH AREAS OF CORROSION AND CRACK INDICATIONS NEAR STRINGER 18R.  THE SECTION WAS CUT OUTBOARD OF THE DAMAGE AND THE SECTION FROM STRINGER 18R TO 12R WAS REMOVED.  A NEW SECTION WAS FABRICATED AND SPLICED IN WITH ALUMINUM SPLICE STRAPS PER ER/A 385748-14.
